MathSciNet Relay Station
MathSciNet bibliographic data
MR480326 (58 #499) 10B10
Rabinowitz, Stanley The solution of $3y\sp{2}\pm 2\sp{n}=x\sp{3}$. Proc. Amer. Math. Soc. 69 (1978), no. 2, 213–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement